Best pain relievers. ValuMeds brand. New releases 2020

ValuMeds PM Pain Reliever and Nighttime Sleep Aid (375-Caplets) Acetaminophen 500mg | Fast-Acting Relief for Headaches, Minor Aches | Non-Habit Forming

Search only ValuMeds brand name

ValuMeds PM Pain Reliever and Nighttime Sleep Aid (375-Caplets) Acetaminophen 500mg | Fast-Acting Relief for Headaches, Minor Aches | Non-Habit Forming

Current price: 14.99 USD


Order at Amazon


  • Non-Habit Forming – This sleep-aid for adults is gentle on your stomach and is non-addictive to ensure it’s completely safe for regular use. Consult a doctor for details.
  • Easy-to-Swallow Caplets – A small, smooth shape makes it easier for men and women to swallow our PM pain reliever with water right before bedtime.
  • Extra Strength Support – ValuMeds pain reliever and sleep aid contains maximum strength ingredients to give you faster, more reliable results to help relieve pain fast.
  • Deep, Restful Sleep – Also a nighttime sleep aid, each serving contains 25mg of Diphenhydramine HCl to help your mind and your body safely relax and unwind.
  • Relieve Pain Fast – Formulated with 500mg of Acetaminophen, our PM pain reliever can help relieve muscle, joint, headache, and arthritis pain quickly.

More Info

ValuMeds Extra Strength Headache Relief Caplets (300-Count) | Nonsteroidal Anti-Inflammatory Pain Reliever | Arthritis, Muscles, Joints

Search only ValuMeds brand name

ValuMeds Extra Strength Headache Relief Caplets (300-Count) | Nonsteroidal Anti-Inflammatory Pain Reliever | Arthritis, Muscles, Joints

Current price: 9.99 USD


Order at Amazon


  • Non-Habit Forming – This sleep-aid for adults is gentle on your stomach and is non-addictive to ensure it’s completely safe for regular use. Consult a doctor for details.
  • Easy-to-Swallow Caplets – A small, smooth shape makes it easier for men and women to swallow our PM pain reliever with water right before bedtime.
  • Extra Strength Support – ValuMeds pain reliever and sleep aid contains maximum strength ingredients to give you faster, more reliable results to help relieve pain fast.
  • Deep, Restful Sleep – Also a nighttime sleep aid, each serving contains 25mg of Diphenhydramine HCl to help your mind and your body safely relax and unwind.
  • Relieve Pain Fast – Formulated with 500mg of Acetaminophen, our PM pain reliever can help relieve muscle, joint, headache, and arthritis pain quickly.
  • Small Caffeine Boost – ValuMeds headache medicine contains a small amount of caffeine to help supplement your energy levels and improve your overall clarity.
  • Large Family Size – Each bottle of our pain relief medicine contains 300 total caplets to help you and your entire family find long-lasting relief you can count on.
  • Quick, Reliable Relief – Our headache medicine can start providing relief in as little as 15 minutes, ideal for relieving sinus and tension headaches and regaining focus.
  • Advanced Active Ingredients – Comparable to Excedrin Extra Strength, the ValuMeds formula contains 250mg of Acetaminophen, 250mg of Aspirin, and 65mg of caffeine for reliable pain relief.
  • All-Over Pain Relief – This extra-strength headache medicine also helps relieve other aches and pains, such as arthritis, muscles aches, toothaches, and menstrual cramps.

More Info

ValuMeds Tension Headache Relief with Acetaminophen 500mg, 100 Caplets, Aspirin Free with Caffeine, Relieve Head, Shoulder, and Neck Pain, Comparable to Excedrin

Search only ValuMeds brand name

ValuMeds Tension Headache Relief with Acetaminophen 500mg, 100 Caplets, Aspirin Free with Caffeine, Relieve Head, Shoulder, and Neck Pain, Comparable to Excedrin

Current price: 14.99 USD


Order at Amazon


  • Non-Habit Forming – This sleep-aid for adults is gentle on your stomach and is non-addictive to ensure it’s completely safe for regular use. Consult a doctor for details.
  • Easy-to-Swallow Caplets – A small, smooth shape makes it easier for men and women to swallow our PM pain reliever with water right before bedtime.
  • Extra Strength Support – ValuMeds pain reliever and sleep aid contains maximum strength ingredients to give you faster, more reliable results to help relieve pain fast.
  • Deep, Restful Sleep – Also a nighttime sleep aid, each serving contains 25mg of Diphenhydramine HCl to help your mind and your body safely relax and unwind.
  • Relieve Pain Fast – Formulated with 500mg of Acetaminophen, our PM pain reliever can help relieve muscle, joint, headache, and arthritis pain quickly.
  • Small Caffeine Boost – ValuMeds headache medicine contains a small amount of caffeine to help supplement your energy levels and improve your overall clarity.
  • Large Family Size – Each bottle of our pain relief medicine contains 300 total caplets to help you and your entire family find long-lasting relief you can count on.
  • Quick, Reliable Relief – Our headache medicine can start providing relief in as little as 15 minutes, ideal for relieving sinus and tension headaches and regaining focus.
  • Advanced Active Ingredients – Comparable to Excedrin Extra Strength, the ValuMeds formula contains 250mg of Acetaminophen, 250mg of Aspirin, and 65mg of caffeine for reliable pain relief.
  • All-Over Pain Relief – This extra-strength headache medicine also helps relieve other aches and pains, such as arthritis, muscles aches, toothaches, and menstrual cramps.
  • Small Caffeine Boost – Each serving contains 65mg of caffeine to help give you a slight boost of clarity and focus, so you can feel more energized with a clearer head.
  • Childproof Bottle – A smarter choice over tray systems that can be easily accessed our tension headache relief pills come in snap-tight bottles that keep children out.
  • Easy-to-Swallow Caplets – We use coated caplets that go down more easily and reach the digestive tract to absorb more readily into the system for faster efficiency.
  • Joint and Muscle Pain – Along with headaches and migraines our extra strength acetaminophen can also help relieve aches and pains in elbows, knees or lower back.
  • Fast Tension Relief – Containing 500mg of Acetaminophen our tension headache relief medicine is a powerful pain reliever for stiff necks and sore, aching shoulders.

More Info

1